# SDR 9709009755

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON FLOORBEAM AT SCREW HOLE ON TOP OF BEAM, FS 1040, RBL 16.  REPAIRED PER EA 97-111899.
